EconPapers    
Economics at your fingertips  
 

Advances in Matrices, Finite and Infinite, with Applications 2014

P. N. Shivakumar, Panayiotis J. Psarrakos, K. C. Sivakumar, Yang Zhang and Carlos M. da Fonseca

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/518487

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:518487

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:518487